# SDR FDEA202510011868

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N261FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67532
- Aircraft time: 2,616 hours, 1,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIAN CARGO AT APPROX. STA 285 TO 412 & LBL11 TO RBL11, FLOORBOAD 221CFF ABOVE   SURFACE SKIN HAS MINOR INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL (PNL 221CFF MPN: 145T5856-105) AT STA 285 TO STA 412   BETWEEN RBL 11 AND LBL 11 IN REF TO BOEING DWG# 145T5856-105. THIS IS A MAJOR REPAIR.   SEE JPF WORK STEPS ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON   WO# 91061, NR# 146.
